Publications > Artigos em Revistas Internacionais

Numerical approximation of distributed order nonlinear reaction-diffusion equations

Morgado, M. Luísa; Rebelo, Magda

Journal of Computational and Applied Mathematics, 275 (2015), 216-227

In this paper an implicit scheme for the numerical approximation of the distributed order time-fractional reaction–diffusion equation with a nonlinear source term is presented. The stability and the convergence order of the numerical scheme are analysed and illustrated through some numerical examples.